RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernov, Andrei Vladimirovich

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 49

Number of views:
This page:3786
Abstract pages:14948
Full texts:2289
References:1481
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person29901
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:chernov.andrei-vladimirovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/653168
https://elibrary.ru/author_items.asp?authorid=13181
http://www.researcherid.com/rid/E-6740-2014
https://www.scopus.com/authid/detail.url?authorId=57196926133

Publications in Math-Net.Ru
2020
1. Andrey V. Chernov, “Differential games in a Banach space on a fixed chain”, Mat. Teor. Igr Pril., 12:3 (2020),  89–118  mathnet
2. A. V. Chernov, “On preservation of global solvability of controlled second kind operator equation”, Ufimsk. Mat. Zh., 12:1 (2020),  56–82  mathnet; Ufa Math. J., 12:1 (2020), 56–81  isi  scopus
3. A. V. Chernov, “On the uniqueness of solution to the inverse problem of the atmospheric electricity”, Russian Universities Reports. Mathematics, 25:129 (2020),  85–99  mathnet
4. A. V. Chernov, “On totally global solvability of controlled second kind operator equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 30:1 (2020),  92–111  mathnet
2019
5. A. V. Chernov, “On application of Gaussian functions to numerical solution of optimal control problems”, Avtomat. i Telemekh., 2019, 6,  51–69  mathnet  elib; Autom. Remote Control, 80:6 (2019), 1026–1040  isi  scopus
6. Andrey V. Chernov, “On the problem of solving multimove games under time deficit”, Mat. Teor. Igr Pril., 11:2 (2019),  96–120  mathnet
2018
7. A. V. Chernov, “On the total preservation of univalent global solvability for a first kind operator equation with controlled added nonlinearity”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 11,  60–74  mathnet
8. A. V. Chernov, “On differentiation of functionals of approximating problems in the frame of solution of free time optimal control problems by the sliding nodes method”, Tambov University Reports. Series: Natural and Technical Sciences, 23:124 (2018),  861–876  mathnet  elib
9. A. V. Chernov, “Majorant sign of the first order for totally global solvability of a controlled functional operator equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:4 (2018),  531–548  mathnet  elib
10. A. V. Chernov, “Preservation of the solvability of a semilinear global electric circuit equation”, Zh. Vychisl. Mat. Mat. Fiz., 58:12 (2018),  2095–2111  mathnet  elib; Comput. Math. Math. Phys., 58:12 (2018), 2018–2030  isi  scopus
2017
11. A. V. Chernov, “JPEG-like method of control parametrization for numerical solution of the distributed optimization problems”, Avtomat. i Telemekh., 2017, 8,  145–163  mathnet  elib; Autom. Remote Control, 78:8 (2017), 1474–1488  isi  scopus
12. A. V. Chernov, “On total preservation of solvability for a controlled Hammerstein type equation with non-isotone and non-majorized operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 6,  83–94  mathnet; Russian Math. (Iz. VUZ), 61:6 (2017), 72–81  isi  scopus
13. Andrey V. Chernov, “On some approaches to searching the Nash equilibrium in concave games”, Mat. Teor. Igr Pril., 9:2 (2017),  62–104  mathnet
14. A. V. Chernov, “On the application of Gaussian functions for discretization of optimal control problems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:4 (2017),  558–575  mathnet  elib
15. A. V. Chernov, “On using Gaussian functions with varied parameters for approximation of functions of one variable on a finite segment”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:2 (2017),  267–282  mathnet  elib
2016
16. A. V. Chernov, “On the uniqueness of solution to the inverse problem of determination parameters in the senior coefficient and the righthand side of an elliptic equation”, Dal'nevost. Mat. Zh., 16:1 (2016),  96–110  mathnet  elib
17. A. V. Chernov, “On the structure of a solution set of controlled initial-boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 2,  75–86  mathnet; Russian Math. (Iz. VUZ), 60:2 (2016), 62–71  isi  scopus
18. A. V. Chernov, “Differentiation of a functional in the problem of parametric coefficient optimization in the global electric circuit equation”, Zh. Vychisl. Mat. Mat. Fiz., 56:9 (2016),  1586–1601  mathnet  elib; Comput. Math. Math. Phys., 56:9 (2016), 1565–1579  isi  scopus
2015
19. A. V. Chernov, “On the analogue of Wintner's theorem for a controlled elliptic equation”, Izv. IMI UdGU, 2015, 2(46),  228–235  mathnet  elib
20. Andrey V. Chernov, “On existence of the Nash equilibrium in a differential game associated with elliptic equations: the monotone case”, Mat. Teor. Igr Pril., 7:3 (2015),  48–78  mathnet
21. A. V. Chernov, “On piecewise constant approximation in distributed optimization problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  264–279  mathnet  mathscinet  elib
22. A. V. Chernov, “On the totally global solvability of a controlled Hammerstein type equation with a varied linear operator”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:2 (2015),  230–243  mathnet  elib
23. A. V. Chernov, “On the convergence of the conditional gradient method as applied to the optimization of an elliptic equation”, Zh. Vychisl. Mat. Mat. Fiz., 55:2 (2015),  213–228  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:2 (2015), 212–226  isi  elib  scopus
2014
24. A. V. Chernov, “On convexity local conditions for attainable tubes of controlled distributed systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 11,  72–86  mathnet; Russian Math. (Iz. VUZ), 58:11 (2014), 60–73  scopus
25. Andrey V. Chernov, “On existence of $\varepsilon$-equilibrium in noncooperative $n$-person games associated with elliptic partial differential equations”, Mat. Teor. Igr Pril., 6:1 (2014),  91–115  mathnet
26. A. V. Chernov, “On the smoothness of an approximated optimization problem for a Goursat–Darboux system on a varied domain”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  305–321  mathnet  mathscinet  elib
27. A. V. Chernov, “On total preservation of global solvability for a Goursat problem associated with a controlled semilinear pseudoparabolic equation”, Vladikavkaz. Mat. Zh., 16:3 (2014),  55–63  mathnet
28. A. V. Chernov, “On applicability of control parametrization technique to solving distributed optimization problems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 1,  102–117  mathnet
2013
29. A. V. Chernov, “Uniformly continuous dependence of a solution to a controlled functional operator equation on a shift of control”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 5,  36–50  mathnet; Russian Math. (Iz. VUZ), 57:5 (2013), 29–41
30. Andrey V. Chernov, “On some approach to construction of $\varepsilon$-equilibrium in noncooperative $n$-person games associated with partial differential equations”, Mat. Teor. Igr Pril., 5:1 (2013),  104–123  mathnet
31. A. V. Chernov, “A Generalization of Bihari's Lemma to the Case of Volterra Operators in Lebesgue Spaces”, Mat. Zametki, 94:5 (2013),  757–769  mathnet  mathscinet  zmath  elib; Math. Notes, 94:5 (2013), 703–714  isi  elib  scopus
32. A. V. Chernov, “On $\varepsilon$-equilibrium in noncooperative functional operator $n$-person games”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:1 (2013),  316–328  mathnet  mathscinet  elib
33. A. V. Chernov, “On controllability of nonlinear distributed systems on a set of discretized controls”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 1,  83–98  mathnet
34. A. V. Chernov, “Smooth finite-dimensional approximations of distributed optimization problems via control discretization”, Zh. Vychisl. Mat. Mat. Fiz., 53:12 (2013),  2029–2043  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:12 (2013), 1839–1852  isi  elib  scopus
2012
35. A. V. Chernov, “To investigation of dependence of solution to controlled functional operator equation on a shift of control”, Izv. IMI UdGU, 2012, 1(39),  157–158  mathnet
36. A. V. Chernov, “A majorant-minorant criterion for the total preservation of global solvability of a functional operator equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 3,  62–73  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:3 (2012), 55–65  scopus
37. Andrey V. Chernov, “On existence of $\varepsilon$-equilibrium in Volterra functional operator games without discrimination”, Mat. Teor. Igr Pril., 4:1 (2012),  74–92  mathnet
38. A. V. Chernov, “On Volterra type generalization of monotonization method for nonlinear functional operator equations”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 2,  84–99  mathnet  elib
39. A. V. Chernov, “Sufficient conditions for the controllability of nonlinear distributed systems”, Zh. Vychisl. Mat. Mat. Fiz., 52:8 (2012),  1400–1414  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:8 (2012), 1115–1127  isi  elib  scopus
2011
40. A. V. Chernov, “A majorant criterion for the total preservation of global solvability of controlled functional operator equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 3,  95–107  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:3 (2011), 85–95  scopus
41. Andrey V. Chernov, “On Volterra functional operator games on a given set”, Mat. Teor. Igr Pril., 3:1 (2011),  91–117  mathnet  elib; Autom. Remote Control, 75:4 (2014), 787–803  isi
42. A. V. Chernov, “On the convergence of the conditional gradient method in distributed optimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 51:9 (2011),  1616–1629  mathnet  mathscinet; Comput. Math. Math. Phys., 51:9 (2011), 1510–1523  isi  scopus
2010
43. A. V. Chernov, “О вольтерровых функционально-операторных играх”, Matem. Mod. Kraev. Zadachi, 2 (2010),  289–291  mathnet
44. A. V. Chernov, “Pointwise Estimation of the Difference of the Solutions of a Controlled Functional Operator Equation in Lebesgue Spaces”, Mat. Zametki, 88:2 (2010),  288–302  mathnet  mathscinet  elib; Math. Notes, 88:2 (2010), 262–274  isi  scopus
2006
45. A. V. Chernov, “О преодолении сингулярности распределенных систем управления”, Matem. Mod. Kraev. Zadachi, 2 (2006),  171–174  mathnet
2005
46. A. V. Chernov, “О необходимых условиях оптимальности в задаче управления старшими коэффициентами системы гиперболических уравнений первого порядка”, Matem. Mod. Kraev. Zadachi, 2 (2005),  259–262  mathnet
2004
47. A. V. Chernov, “К применению теоремы о неявной функции для обоснования градиентных методов в распределенных задачах оптимизации”, Matem. Mod. Kraev. Zadachi, 2 (2004),  265–268  mathnet
2000
48. V. I. Sumin, A. V. Chernov, “On some criteria for the quasinilpotency of functional operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 2,  77–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:2 (2000), 75–78
1998
49. V. I. Sumin, A. V. Chernov, “Operators in the spaces of measurable functions: the Volterra property and quasinilpotency”, Differ. Uravn., 34:10 (1998),  1402–1411  mathnet  mathscinet; Differ. Equ., 34:10 (1998), 1403–1411

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021